# SDR AT9900080

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A41832
- Condition: Damaged
- Location: Bs 218 & 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CREASE AT STA 218 L-18-19L AND A DENT AT STA 220 L-18-19L BOTH OUT OF LIMITS.  COLD WORKED DENTS, FABRICATED INTERNAL DOUBLER REPAIR, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED AND INSTALLED INTERNAL REPAIR IAW DC9 SRM 51-10-4, 51-30-2, 53-04 FIG 38, RES NR 99189 AND 99234.
